# SDR YENA2022090100848

- Difficulty date: August 26, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 30,828 hours, 20,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 1040051
- Part serial: EE0512
- Condition: Failed
- Location: L2-Slide
- Part time: 34,009 hours, 21,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8583, JFK-MCN. 'WHILE WORKING L2 DOOR INDICATION MDDR FOUND DOOR SLIDE BUSTLE PIN LANYARD DISCONNECTED (TOO SHORT TO REATTACH); REF EAMS N/R 00007, REMOVED AND REPLACED L2 EMERGENCY EVACUATION SLIDE ASSEMBLY PER E-190 AMM TASK 25-65-01-400-801-A. '
